advertisement
Question
Posted by: Yola | 2012/04/12

Eustachian tube

Hi Dr,

During February this year I woke up dizzy and like my body was leaning to the right, the doctor said I had eustachian tube dysfunction in my right ear as I also had a cold at the time. He gave me antihistimines (Laura 10) and nasal spray (Beclate) and it cleared up after about 2 weeks. About 3 weeks ago I started feeling slightly lightheaded (not as bad as the previous time) and noticed that my ear was blocked again. I bought the same medication and started using them again. It cleared up about a week ago and I stopped using the meds. Now this morning I can feel that the light headedeness feeling is coming back. Do I use the same medication again or should I rather go back to the Doctor and ask him for some stronger medication that will clear this up completely. Or can you perhaps suggest any other meds I can use. Thanx.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Yola

I suggest that you reconsult your doctor. It is important not to use other medication without his/her knowledge. It is possible that you have a chronic sinus infection, causing inflammation and blockage of the eustachian tube. You might need a course of oral antibiotics to get rid of the infection and inflammation. You can also ask your doctor for an allergy test, as you might be suffering from a bout of allergies, causing inflammation and blockage of the eustachian tube.

Regards






Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement